# SDR UALA2013070104558

- Difficulty date: June 28, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,460 hours, 18,273 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD A 3400 LB FUEL IMBALANCE WITH 7500 IN CENTER TANK.   BALANCED AND WHEN CENTER TANK EMPTY HAD 800 IMBALANCE.  FUEL IMBALANCE CONTINUED.  LEFT HAD A HIGHER FUEL BURN AND ALL PUMPS SEEM OK. LEFT SIDE WAS HEAVY SIDE WHICH IS CONTRARY TO LEFT ENGINE BURN.  ACCOMPLISHED RESET OF FQIS PROCESSOR AND PERFORMED OPS TEST OF FUEL QTY IAW MT-013. OPS TEST AND STATUS REPORT BITE OF FLSS AND FQIS BITE IAW AMM.  BITE TEST GOOD, STATUS NORMAL.
